| Catalog Number |
3910-500-322 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that in a quad tendon repair the inserter of an iconix anchor broke in the patella and that piece remained in the patella.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.The device was discarded and will not be returned.Alleged failure: inserter broken.Probable root cause: application -excessive force impacting inserter.-movement of guide out of orientation to pilot hole.-use of wrong drill.The reported failure mode will be monitored for future reoccurrence.
Event or Problem Description